ISSN 2456-0235

International Journal of Modern Science and Technology

INDEXED IN 

​​​​​​​March 2020, Vol. 5, No. 3, pp. 78-83. 

​​Analysis of Convex Optimization and Applications to Financial Engineering

S. O. Asamba, C. M. Kaunda, N. B. Okelo*
School of Mathematics and Actuarial Science, Jaramogi Oginga Odinga University of Science and Technology, P. O. Box 210-40601, Bondo-Kenya.

​​*Corresponding author’s e-mail: bnyaare@yahoo.com

Abstract

Convex optimization has become more interesting in studies because of its efficient applications in finance, management science, automatic control systems, economics, signal and image processing, statistics and data analysis. In the present work, we give an in depth analysis of convex optimization in Banach spaces. Lastly, we give the applications to financial engineering.

Keywords: Semi-continuous function; Convexity; Optimization; Financial engineering; Hilbert space.

References

  1. Halmos PR. A Hilbert Space Problem, Springer Verlag New York ; 1970.
  2. Lumer G. Semi-inner product spaces. Trans Amer Math Soc 2016;100(5):29-43.  
  3. McIntosh A. Heinz inequalities and perturbation of spectral families, Macquarie Mathematics Reports 2006;291(2):79-86. 
  4. Taylor J. A joint spectrum for several commuting operators. J Funct Anal 2019;6(2):172-91.
  5. Okelo NB. On Characterization of Various Finite Subgroups of Abelian Groups. International Journal of Modern Computation, Information and Communication Technology 2018;1(5):93-8.
  6. Okelo NB. On Normal Intersection Conjugacy Functions in Finite Groups. International Journal of Modern Computation, Information and Communication Technology 2018;1(6): 111-15.
  7. Okwany I, Odongo D, and Okelo NB. Characterizations of Finite Semigroups of Multiple Operators. International Journal of Modern Computation, Information and Communication Technology 2018;1(6): 116-120.
  8. Ramesh R, Mariappan R. Generalized open sets in Hereditary Generalized Topological Spaces J Math Comput Sci 2015; 5(2):149-59.
  9. Ramsey P. A Mathematical Theory of Saving. Economic Journal 2020;67(12): 543-59.
  10. Wanjara AO. On the Baire’s Category Theorem as an Important Tool in General Topology and Functional Analysis. International Journal of Modern Computation, Information and Communication Technology 2019;2(4):27-31.